How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

I was taking the drug cipro for uti and now my eyes are now

Customer Question

I was taking the drug cipro for uti and now my eyes are now in terrible shape. My dr. said that I cannot wear contacts any more and that my eye sight had changed drastically since I last saw him which was about 2 months prior. The only thing that I have done differently is take CIPRO.My right eye was previously 20/20, which it is not now, and my left eye had stigmatism? which has gotten worse.
Submitted: 2 years ago.
Category: Eye
Expert:  DrRussMD replied 2 years ago.

Hello

This is not from cipro.

What type of eye doctor are you seeing